MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW SEMI-PERMANENT CABLE

JOHNSON & JOHNSON SURGICAL VISION, INC. LIPIFLOW SEMI-PERMANENT CABLE
Model Number CBL-2000
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing date is unknown.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the cables are burning out and they are turning dark.
 
Additional Manufacturer Narrative
Upon reviewing the complaint folder, it has been determined there was no visible signs of smoke or a burnt device and visual inspection found no evidence of burnt device.Based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 3008169506-2020-00003.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIPIFLOW SEMI-PERMANENT CABLE
Common Device Name
LIPIFLOW
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10871414
Report Number3008169506-2020-00003
Device Sequence Number19646717
Product Code ORZ
UDI-Device Identifier00859623006711
UDI-Public(01)00859623006711(10)170914
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberCBL-2000
Device Catalogue Number240100
Device Lot Number170914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1